# SDR SWAA2018031320380

- Difficulty date: February 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A13525
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LEADING EDGE RIB CRACKED AT BS 95.96.  R & R THE RIB IAW DWG AND SRM.
